Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dizziness, confusion, memory loss, unable to remember names, events, death of family members. Treatment?

Good afternoon, my father became very dizzy and confused whilst watching television this morning. He could not remember all his family names, that my mothers mother had died and various other questions my mum put to him. She said he was very confused, white and feeling very dizzy; after a couple of hours had past we where sitting talking and we moved onto the subject of her breast cancer and was describing the method in which she had had her cancer removed from the left breast on Thursday - he could not remember taking her into to hospital or the fact that she had just been operated on. What should I do??????
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi..looks like he is having Alzheimer's... better show to a physician for proper diagnosis and management...

Dr. Ashish Verma
Answered: Fri, 20 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor